Got my first script of Xalatan yesterday and became quite disturbed about info stating this medication could cause blue eyes to change to brown, no offense to folks with brown eyes, but I got my beautiful blue eyes from my Mom who passed 23 yrs. ago from cancer, these eyes are one of the only reminders I have of her, is there any way to avoid the color change?
Yes, a risk of using Xalatan is that it may cause a permanent change in color to your iris.
However not everyone experiences this side effect and unfortunately you will not know how Xalatan affects you until you try it.
You should talk to your eye specialist if you are concerned.
I don't think you have to worry about your blue eyes. I have used Lumigan and now Xalatan for years. I still have my pretty blue eyes. The plus side is your eyelashes will grow longer and thicker. I even lost all my lashes with chemo, but they grew back and are long and nice and thick. That you will enjoy. Also, you eyelids my get a tinge of brown, but no worse than a little brown eye shadow. My biggest problem is that it bloodshots my eyes. Thank God you have a medicine that will keep you from going blind. Good Luck.
- Xalatan Information for Consumers
- Xalatan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xalatan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2010 • 1 answer
Posted 27 Nov 2011 • 1 answer
Posted 5 Feb 2012 • 1 answer
Glaucoma - Can I give Xalatan a break for a few weeks and resume the treatment after a month as the?
Posted 2 Oct 2012 • 2 answers
Posted 3 Feb 2013 • 1 answer